| Model Number |
LTF-190-10-3D |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was no image and a scope communication error code when using the deflectable videoscope.The issue occurred during preparation for use of a therapeutic laparoscopic surgery, which was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation legal manufacturer's final investigation.The device was returned to olympus for inspection, and the customer's complaint could not reproduced.However, evidence of water invasion was observed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the reported event is unable to be determined.However, the likely cause of the reported event is due to water/humidity entered the device, caused damage to printed circuit board in the connector, which led to the reported event.The event can be detected by following the instructions for use (ifu) section: - ifu ltf-190-10-3d operation manual chapter 3 preparation and inspection:3.6 inspection of the endoscopic system:- inspection of the endoscopic image olympus will continue to monitor field performance for this device.